Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Stopeed taking depo provera injection. Have headaches, nausea, dizziness and mood swings. Withdrawal symptoms?

Hi, I was on the depo provera shot for about 3 years. My last injection was May 9, I was due for another near the end of July early August, I did not go for that injection. Ever since then I have been feeling very ill.. headaches, bloating , nausea, dizziness , tired, mood swings. just about everyday since stopping.. I have not received my period yet, nor have I had any sort of bleeding, just discharge. I have seen a gyno and she said she has NEVER seen symptoms like that after stopping the depo provera, however i ve read a lot about withdrawals after stopping, so im a little confused!?!?. I have also seen a neurologist for headaches, did not help. My question for you is do you think that these symptoms I am experiencing are from stopping the depo.. and how long does it take for my hormones to get back to normal?? & if so, is there anything I can do to help my cycle get back to normal? Thanks
Asked On : Sat, 17 Nov 2012
Answers:  0 Views:  117 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor